Join the 'Lexapro' group to help and get support from people like you.
Lexapro Questions (Page 3)
We found 1664 questions associated with the 'Lexapro' topic.
Posted 8 Jul 2011 • 4 answers
can I take it now, and it will be ok? Von-1
Posted 30 Jun 2013 by • 5 answers
I am on day 3 Headaches and Tiredness is Horrible... (10mg Lexapro) When will this stop???
Posted 12 Nov 2012 by • 1 answer
Hi , I took 5 mg lexapro for 4 weeks then 10 mg for 8 weeks and 15mg for for 4 weeks , I'm now on week 4 of 20mg and while I'm starting to feel a bit better I'm still not feeling great , I'm getting very worried that lexapro is not going to work for me as I feel I have worked my ...
Posted 30 Sep 2015 by • 19 answers
This is my first go around with antidepressants. I started off with 5 mg of generic lexapro 5 days ago and on the 3rd day my psychoatrist upped to 10 mg. i have been feeling anxious and more depressed but she says that thats how they make you feel in the beginning. Is this normal? Do they typically ...
Posted 22 Mar 2012 by • 3 answers
Took Lexapro and effect was almost immediate ! For the first time in my life I felt that I existed, I could actually feel myself (I know sounds strange ) but couldn't deal w/ the side effect. I have tried Zoloft but didn't like not feeling any emotion !
Posted 10 Aug 2010 by • 4 answers
I work in a stressful job and experience low levels of anxiety. My main issue is frequent bouts with insomnia. My doctor suggested trying to reduce anxiety levels (typically higher at night), to help with my insomnia. I have tried Celexa and Zoloff in the past. I am now on Lexapro because it is ...
Posted 13 Mar 2016 by • 6 answers
i know the packet says "alcohol may cause drowsiness" but i had a beer today and i feel fine.. i used to take desvenlafaxine for 2yrs(ssnri) and i drank every weekend and nothing bad happened.. surely one or two is ok here and there?? i cant imagine my life without having a beer or a wine ...
Posted 12 Sep 2013 by • 5 answers
Was taking Lexapro and it made me tired and listless. Started Pristiq and I have been on it for 10 weeks. Felt good, better mood , more energy and just better over all. Noticed a slight weight gain. Now, I feel lethargic again and listless and not very motivated. Has anyone taken a anti-depressant ...
Posted 12 Aug 2010 • 3 answers
I have a question related to the type of Medication that I am on?I have taken Lexapro for several years, it seems to help my anxiety, I also suffer from depression, and concentrating and focusing, I have been seeing the same doctor for almost six years, and recently, we discussed my concern of ...
Posted 1 May 2013 by • 2 answers
i take wellbutrin and wellbutrin SR and lexapro i have been feeling this way for about 2 weeks and just have been feeling down in the dumps and would really like to start feelin better but i dont know what to do any more i have been to the drs about 3 to 4 times and he does not know what is wrong ...
Posted 1 Jun 2010 by • 18 answers
Hello, I am a very active person, eat healthy on a regular basis and recently started taking Lexapro for GAD. I have read so much information on this site about Lexapro causing weight gain and so far I have actually lost my appetite, and finding myself eating a lot less. Do you think the weight ...
Posted 22 Aug 2014 by • 5 answers
I've been taking Lexapro for the last 11 months. I have had my ups and downs but it never really solved the problema. Psi Doctor now recomended to switch to Cymbalta. Any experience on this? Many, many thanks in advance
Posted 4 Oct 2015 by • 6 answers
Hello, I currently taking Lexapro 10 mg and todayarks a week. I can see a slight improvement with my depression and anxiety. When i first started the medication it made me more depressed and anxious, but everyone said to keep taking it and stick it out. Today i see this has lofted however i am ...
Posted 9 Feb 2012 by • 9 answers
I have slowly weaned off of Lexapro over a month and for the past week have been not taking any, and my obsessive negative thoughts and anger are out of control. I can't sleep. I've also experienced frequent bouts of anxiety, jitteriness and upset stomach throughout the day, even over ...
Posted 13 Jun 2013 by • 11 answers
I recently switched from Luvox 100mg to Lexapro 20mg and have noticed that I get angry at some of the smallest things. I've been on this for 2 weeks now and not sure if it's a side effect or just that my does is too high? Anyone have the same experience?
Related Condition Support Groups
Lexapro Patient Information at Drugs.com
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)